Shaky, high heart rate with standing activities

Just wondering if people have experienced this. I have a really hard time with prolonged standing activities resulting in panic attack with shaky legs, sweaty palms, high heart rate and fear of passing out. I usually feel better when sitting. I have never passed out. I am also exhausted all the time. My heart checked out fine and my labs are perfect. I am pretty much exhausted at all times. I do take blood pressure meds but my blood pressure tends to run on the higher side ( especially with all this anxiety). I am trying to stay somewhat active but it usually leads to me feeling worse. Any ideas? I think this is my worst symptom since I used to be such an active person.

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

3 Replies

oldestnewest
  • I suffer with that atm it's horrible I get all shake and feel sick

  • LITERALLY my past 12 months to a T! "Prolonged" being anything over about 10 minutes! 😩 I'll walk to the shop (about 300 yards from my house) and the whole way there I feel like I'm on a boat. I get into the shop and hell breaks loose. Feel shaky, sick, my legse tense up like they're about to explode, I get very loghtheaded and my heart goes MENTAL. It really sucks as I used to love going on 10+ mile walks daily and am a VERY socially active person, both of which are pretty much impossible at the moment without a considerable amount of Alcohol or a bench every few meters! I hope you can take comfort in knowing that you're not the only one, and that gradually it DOES get better, as my symptoms seem to be slowly dimishing week by week! 😎

  • Thank you, good to hear your symptoms are diminishing. Have u taken any meds for it or is it kind of going away on its own? I know much rather take panic attacks because this symptom is ruining my life. I am just starting celexa and already on Busphar but I would like to wean off Busphar as soon as other med kicks in since I think it might be adding to my dizziness. I am also on blood pressure meds and I heard that Busphar can lower bp so don't know how much that adds to this as well! I am a physical therapist and it is pretty sad that my older patients walk longer and faster than I do! It is good to hear that other people have this as well, thanks for your reply. I am going on about five months of this and it seems to be getting worse but you are Giving me hope there may be a light at the end of the tunnel.

You may also like...